# SDR USAA20090817BB123

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJU-PHL WHILE INBOUND TO PHL, THE FLIGHT SHOWED A RT MLG UNSAFE LIGHT ON.  CAPTAIN USED ALT EXTENSION PROCEDURE AND DID A FLY BY TO CONFIRM GEAR WAS DOWN BECAUSE ALT PROCEDURE DID NOT SHOW GEAR DOWN.  FLIGHT LANDED SAFELY.  MAINTENANCE PERFORMED BITE TEST ON PSEU CHECKED IAW AMM 32-09-03-0.  REPLAMPED GREEN LIGHT FOR RT MLG IAW AMM 33-13-00.  PERFORMED GEAR HYD LEAK AND GEAR AIR TO GROUND CHECK 32-31-00-5.  LEAK AND OPS CHECK OK.
